A criterium for monomiality

  • Carolina Vallejo Rodríguez

    Universitat de València, Burjassot (Valencia), Spain


Let be a solvable group. An odd degree rational valued character of is induced from a linear character of some subgroup of . We extend this result to odd degree characters of that take values in certain cyclotomic extensions of .

Cite this article

Carolina Vallejo Rodríguez, A criterium for monomiality. Rend. Sem. Mat. Univ. Padova 131 (2014), pp. 259–262

DOI 10.4171/RSMUP/131-15